# SDR 08FDEA02421

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796011120200
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SURFACE MIDSPAN GOUGED AT 3 PLACES.  BLENDED GOUGED AREAS IAW SRM 57-50-00.  ALL AREAS ARE BEYOND LIMITS IAW SRM 57-50-00 FIG 101 SHEET 5. TRIMMED OUT DAMAGED AREAS OF THE SKIN & STRINGER IAW SRM 57-50-00;  FIGS 205 & 206. REPAIRED AREAS IAW SRM 57-50-00;  FIG 206.
